MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE, 36MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device return anticipated.Concomitant medical products: 320-35-07, 7280058 - small superior/posterior aug glenoid plate, left; 320-20-18, s360750 - eq rev compress screw lck cap kit, 4.5 x 18mm; 320-20-26, s352725 - eq rev compress screw lck cap kit, 4.5 x 26mm; 320-15-05, 7323224 - eq rev locking screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 66 yo female patient, initial left shoulder implanted on (b)(6) 2022, reported feeling a pop while doing physical therapy pendulum exercises 5 months post op, and had revision surgery on (b)(6) 2022.The surgeon removed the glenoid component and converted the humeral component into a hemi.He bone grafted the glenoid with distal clavicle and will come back in to revise back to reverse after the glenoid heals.Devices are available for return.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H6: the revision reported was likely the result of implanting two relative short screws in the inferior a/p holes of the baseplate for initial fixation, which caused the screws to converge and contact the central cage of the baseplate.This screw configuration likely prevented any biologic fixation between the bone and cage, which allowed the glenoid components to loosen and ultimately fall out of the glenoid bone.
 
Additional Manufacturer Narrative
D10: serial # correction.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm - sn-(b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm - sn - (b)(6).

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key15107977
Report Number1038671-2022-00847
Device Sequence Number4588293
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOSPHERE, 36MM
Device Catalogue Number320-31-36
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer09/15/2022
10/19/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/11/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale